UM

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Hilbert transformation and representation of the ax + b group Journal article
Canadian Mathematical Bulletin, 2018,Volume: 61,Issue: 1,Page: 70-84
Authors:  Pei Dang;  Hua Liu;  Tao Qian
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/11
Hilbert Transform  Singular Integral  The Ax + b Group  
A MnO2 nanosheet-assisted GSH detection platform using an iridium(III) complex as a switch-on luminescent probe Journal article
NANOSCALE, 2017,Volume: 9,Issue: 14,Page: 4677-4682
Authors:  Dong, Zhen-Zhen;  Lu, Lihua;  Ko, Chung-Nga;  Yang, Chao;  Li, Shengnan;  Lee, Ming-Yuen;  Leung, Chung-Hang;  Ma, Dik-Lung
View | Adobe PDF | Favorite |  | TC[WOS]:67 TC[Scopus]:66 | Submit date:2018/10/30
Fueter mapping theorem in hypercomplex analysis Book chapter
出自: Operator Theory:Springer, Basel, 2015
Authors:  Tao Qian
Favorite |  | TC[WOS]:0 TC[Scopus]:7 | Submit date:2019/06/17
Dirac Operator  Clifford Algebra  Functional Calculus  Singular Integral Operator  Fourier Multiplier  
Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions Journal article
Wave Motion, 2015,Volume: 57,Page: 112-128
Authors:  Morais,J.;  Pérez-de la Rosa,M. A.;  Kou,K. I.
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/11
Bergman kernel function  Ferrer's associated Legendre functions  Helmholtz equation  Oblate spheroidal wave functions  Quaternionic analysis  
Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions Journal article
Wave Motion, 2015,Volume: 57,Page: 112-128
Authors:  Morais J.;  Perez-de la Rosa M.A.;  Kou K.I.
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/02/13
Bergman Kernel Function  Ferrer's Associated Legendre Functions  Helmholtz Equation  Oblate Spheroidal Wave Functions  Quaternionic Analysis  
Higher Order Boundary Integral Formula and Integro-Differential Equation on Stein Mainfolds Journal article
Complex Analysis and Operator Theory, 2012,Volume: 6,Issue: 2,Page: 447-464
Authors:  Chen L.;  Zhong T.;  Qian T.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/11
Bochner-martinelli Integral  Composite Formula  Higher Order Singular Integral  Integro-differential Equation  Plemelj Formula  Stein Manifolds  
Pointwise convergence for expansions in spherical monogenics Journal article
Acta Mathematica Scientia, 2009,Volume: 29,Issue: 5,Page: 1241-1250
Authors:  Fei M.;  Qian T.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/11
30g35  42b05  Generalization Of Fueter's Theorem  Generalized Cauchy-riemann Operator  Pointwise Convergence Of Fourier-laplace Series  Spherical Monogenics  Unit Sphere  
Deriving harmonic functions in higher dimensional spaces Journal article
Journal for Analysis and its Applications, 2003,Volume: 22,Issue: 2,Page: 1–12
Authors:  T. Qian;  F. Sommen
Favorite |  | TC[WOS]:22 TC[Scopus]:0 | Submit date:2019/06/11
Harmonic Functions  Cauchy-riemann Operator  Clifford Monogenic Functions  Singular Integrals  Fourier Multipliers  
Singular integrals and Fourier multipliers on unit spheres and their Lipschitz perturbations Journal article
Advances in Applied Clifford Algebras, 2001,Volume: 11,Page: 53–76
Authors:  Tao Qian
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/17
Fourier Multiplier  Singular Integral  Dirac Operator  The Unit Sphere In Rn  Lipschitz Domains  
Fourier Analysis on Starlike Lipschitz Surfaces Journal article
Journal of Functional Analysis, 2001,Volume: 183,Issue: 2,Page: 370
Authors:  Qian T.
Favorite |  | TC[WOS]:36 TC[Scopus]:37 | Submit date:2018/10/30
Functional Calculus  Dirac Operator  The Unit Sphere In Rn  Fourier Multiplier  Singular Integral